# SDR JGVR201812200006

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,748 hours, 10,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6565042321
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 13,748 hours, 10,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB IN LH FLAP WELL NEAR OB FLAP, OB BELL CRANK. RIB P/N 6565042-32-1
